# SDR SB08023

- Difficulty date: April 29, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OPERATIONAL CHECK OF EMERGENCY LIGHTS, MAINTENANCE FOUND THE AFT RIGHT OVERWING EXTERIOR LIGHT WOULD ONLY STAY ON FOR ABOUT 10 TO 15 SECONDS AND THE INTERIOR CABIN EMERGENCY LIGHTS FROM ROW 5 FORWARD STAYING ON FOR ONLY 5 SECONDS.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT M1137 FOR THE EXTERIOR LIGHT AND THE BATTERY PACKS AT M1132 AND M1133 FOR THE INTERIOR LIGHTS PER MM 33-51-51.  OPERATIONAL CHECK GOOD.
